# SDR SWAA2020032442752

- Difficulty date: March 13, 2020
- Submitted: March 24, 2020
- Operation: Air carrier
- Aircraft: N920WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32460
- Aircraft time: 40,949 hours, 24,484 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR BOARD 221BF HAS A BROKEN CORNER         REPAIRED BROKEN/ DELAM DAMAGE AT AFT O/B EDGE OF FLOORBOARD 221BF IAW B737 SRM 53-00-50-2R-4, PAR3 (A,C-K1, L1, M1) & SRM 53-00-50-2R-0, PAR(5)-REV.70
